VOLUME 15 2010 NUMBERS 3–4

On Fibonacci and Thue—Morse Words
Emil Daniel Schwab
Pages 285–295

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Emil Daniel Schwab},
  title   = {On Fibonacci and Thue—Morse Words},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {15},
  number  = {3--4},
  pages   = {285--295},
  year    = {2010},
  url     = {https://doi.org/10.25596/jalc-2010-285},
  doi     = {10.25596/jalc-2010-285}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: Fibonacci words, Thue—Morse words, Möbius function
DOI: 10.25596/jalc-2010-285